# SDR CALA9801663

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1178-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR WEB WITH CORROSION RUNNING INTO SPLICE AT FS 1178-1183, RBL 16.  THE CORRODED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-40-2, FIGURE 1, 51-10-2, AND 51-30-2, PARAGRAPH 7.
